# SDR EIAA980320

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Engine: Pwa JT9D7F
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Switch
- Part number: 215N4149
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

JFK - IN CRUISE, NR 4 ENGINE START VALVE OPEN LIGHT CAME ON.  SHUTDOWN ENGINE.  N1 32 PERCENT, N2 24 PERCENT, OIL PRESSURE 20 PSI.  REPLACED START VALVE SWITCH PER MM 80-11-05.  OPS CHECK GOOD.  INSPECTED ENGINE PER MM 72-00.  (M)
